Petr Lisonek - Journal and Conference Publications


Edited volume

  1. Selected Areas in Cryptography - SAC 2013. 20th International Conference, Burnaby, BC, Canada, August 14-16, 2013. Editors: T. Lange, K. Lauter, P. Lisonek. Lecture Notes in Computer Science, Volume 8282. Springer Verlag, 2014. ISBN: 978-3-662-43413-0
                book       conference website

Refereed publications

  1. P. Lisonek, Kochen-Specker sets and Hadamard matrices. To appear in Theoretical Computer Science.
                abstract       preprint
  2. L. Lapierre, P. Lisonek, On vectorial bent functions with Dillon-type exponents. Proceedings of 2016 IEEE International Symposium on Information Theory (ISIT 2016), Barcelona, Spain, July 2016, pp. 490-494.
                abstract       article
  3. P. Lisonek, L. Trummer, Algorithms for the minimum weight of linear codes. Advances in Mathematics of Communications 10 (2016), 195-207.
                abstract       article
  4. P. Lisonek, L. Trummer, An extension of the Brouwer-Zimmermann minimum weight algorithm. In: Coding Theory and Applications. (R. Pinto, P. Rocha Malonek, P. Vettori, Eds.) pp. 255-262, Springer 2015.
                abstract       article
  5. P. Lisonek, P. Badziag, J.R. Portillo, A. Cabello, Kochen-Specker set with seven contexts. Physical Review A 89 (2014), 042101.
                abstract       article
  6. P. Lisonek, V. Singh, Quantum codes from nearly self-orthogonal quaternary linear codes. Designs, Codes and Cryptography 73 (2014), 417-424.
                abstract       article
  7. P. Lisonek, H.Y. Lu, Bent functions on partial spreads. Designs, Codes and Cryptography 73 (2014), 209-216.
                abstract       article
  8. P. Lisonek, Identities for Kloosterman sums and modular curves. Contemporary Mathematics 524 (2012), 125-130.
                abstract      article
  9. F. Gologlu, P. Lisonek, G. McGuire, R. Moloney, Binary Kloosterman sums modulo 256 and coefficients of the characteristic polynomial. IEEE Transactions on Information Theory 58 (2012), 2516-2523.
                abstract      article
  10. P. Lisonek, An efficient characterization of a family of hyperbent functions. IEEE Transactions on Information Theory 57 (2011), 6010-6014.
                abstract      article
  11. P. Lisonek, M. Moisio, On zeros of Kloosterman sums. Designs, Codes and Cryptography 59 (2011), 223-230.
                abstract      article
  12. A. Drapal, P. Lisonek, Generating spherical Eulerian triangulations. Discrete Mathematics 310 (2010), 1403-1405.
                abstract      article
  13. K. Garaschuk, P. Lisonek, On ternary Kloosterman sums modulo 12. Finite Fields and Their Applications 14 (2008), 1083-1090.
                abstract      article
  14. M. Khatirinejad, P. Lisonek, Linear codes for high payload steganography. Discrete Applied Mathematics 157 (2009), 971-981.
                abstract      article
  15. P. Lisonek, On the connection between Kloosterman sums and elliptic curves. Proceedings of the 5th International Conference on Sequences and Their Applications (SETA 2008) (S. Golomb et al., Eds.), Lecture Notes in Computer Science Vol. 5203, pp. 182-187, Springer 2008.
                abstract      article
  16. K. Garaschuk, P. Lisonek, On binary Kloosterman sums divisible by 3. Designs, Codes and Cryptography 49 (2008), 347-357.
                abstract      article
  17. P. Lisonek, S. Marcugini, F. Pambianco, Constructions of small complete arcs with prescribed symmetry. Contributions to Discrete Mathematics 3 (2008), 14-19.
                abstract      article
  18. P. Lisonek, J. Wallis, Small proper double blocking sets in Galois planes of prime order. Discrete Mathematics 308 (2008), 4052-4056.
                abstract      article
  19. N. Cavenagh, P. Lisonek, Planar Eulerian triangulations are equivalent to spherical Latin bitrades. Journal of Combinatorial Theory Ser. A 115 (2008), 193-197.
                abstract      article
  20. J. Fridrich, P. Lisonek, Grid colorings in steganography. IEEE Transactions on Information Theory 53 (2007), 1547-1549.
                abstract      article
  21. P. Lisonek, Combinatorial families enumerated by quasi-polynomials. Journal of Combinatorial Theory Ser. A 114 (2007), 619-630.
                abstract      article
  22. J. Fridrich, P. Lisonek, D. Soukal, On steganographic embedding efficiency. Proceedings of the 8th Information Hiding Conference (J. Camenisch et al., Eds.), Lecture Notes in Computer Science Vol. 4437, pp. 282-296, Springer 2007.
                abstract      article
  23. J.B. Farr, P. Lisonek, Large caps with free pairs in dimensions five and six. Innovations in Incidence Geometry 4 (2006), 69-88.
                abstract      journal
  24. J.B. Farr, P. Lisonek, Caps with free pairs of points. Journal of Geometry 85 (2006), 35-41.
                abstract      article
  25. P. Lisonek, Binary caps with many free pairs of points. Journal of Combinatorial Designs 14 (2006), 490-499.
                abstract      article
  26. M. Khatirinejad, P. Lisonek, Classification and constructions of complete caps in binary spaces. Designs, Codes and Cryptography 39 (2006), 17-31.
                abstract      article
  27. P. Lisonek, Enumeration of codes of fixed cardinality up to isomorphism. Proceedings of ALCOMA'05, Bayreuther Mathematische Schriften 74 (2005), 256-265.
                abstract      journal
  28. J. Fridrich, M. Goljan, P. Lisonek, D. Soukal, Writing on wet paper. IEEE Transactions on Signal Processing 53 (2005), 3923-3935.
                abstract      article
  29. P. Lisonek, M. Khatirinejad, A family of complete caps in PG(n,2). Designs, Codes and Cryptography 35 (2005), 259-270.
                abstract      article
  30. P. Borwein, P. Lisonek, C. Percival, Computational investigations of the Prouhet-Tarry-Escott Problem. Mathematics of Computation 72 (2003), 2063-2070.
                abstract      article
  31. J. M. Borwein, D. M. Bradley, D. J. Broadhurst, P. Lisonek, Special values of multiple polylogarithms. Transactions of the American Mathematical Society 353 (2001), 907-941.
                abstract      article
  32. J. M. Borwein, P. Lisonek, Applications of integer relation algorithms. Discrete Mathematics 217 (2000), 65-82.
                abstract      article
  33. P. Lisonek, R. Israel, Metric invariants of tetrahedra via polynomial elimination. Proceedings of the 2000 International Symposium on Symbolic and Algebraic Computation (C. Traverso, Ed.), pp. 217-219. ACM Press 2000.
                abstract      article
  34. J. M. Borwein, D. M. Bradley, D. J. Broadhurst, P. Lisonek, Combinatorial aspects of multiple zeta values. The Electronic Journal of Combinatorics 5(1) (1998), R38, 12 pages.
                abstract      article
  35. P. Hjorth, P. Lisonek, S. Markvorsen, C. Thomassen, Finite metric spaces of strictly negative type. Linear Algebra and its Applications 270 (1998), 255-273.
                abstract      article
  36. M. van Eupen, P. Lisonek, Classification of some optimal ternary linear codes of small length. Designs, Codes and Cryptography 10 (1997), 63-84.
                abstract      article
  37. P. Lisonek, New maximal two-distance sets. Journal of Combinatorial Theory A 77 (1997), 318-338.
                abstract      article
  38. P. Lisonek, Closed forms for the number of polygon dissections. Journal of Symbolic Computation 20 (1995), 595-601.
                abstract      article
  39. P. Lisonek, Local and global majorities revisited. Discrete Mathematics 146 (1995), 153-158.
                abstract      article
  40. P. Lisonek, Denumerants and their approximations. Journal of Combinatorial Mathematics and Combinatorial Computing 18 (1995), 225-232.
                abstract     
  41. R. Folk, A. Kartashov, P. Lisonek, P. Paule, Symmetries in neural networks: a linear group approach. Journal of Physics A 26 (1993), 3159-3164.
                abstract      article
  42. P. Lisonek, P. Paule, V. Strehl, Improvement of the degree setting in Gosper's algorithm. Journal of Symbolic Computation 16 (1993), 243-258.
                abstract      article
  43. J. Bajer, P. Lisonek, Symbolic computation approach to nonlinear dynamics. Journal of Modern Optics 38 (1991), 719-729.
                abstract      article


front page